# SDR CA960826073

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002A12
- Engine: Ge CF341A
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 720845
- Condition: Failed
- Location: Idg
- Component: Sundstrand, 731579
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) AFTER ENGINE START, GENERATOR ON LINE AND THEN FAILED. IDG (INTEGRATED DRIVE GENERATOR) REPLACED.
